≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Intestinal Weakness - Digestive problem Page 11 of 11

This is just a forum. Assume posts are not from medical professionals.
took ferrum phos for 4 days, heart beat seems better, marks are getting lighter but itching getting more
 
fizspace 5 years ago
continue fp,for itching keep applying coconut oil and try taking 2 tabs of kp three times instead of regular 5.

feed back in 4 days
 
anuj srivastava 4 years ago
i took ferrum phos for 4 more days, nothing changed. Later my bp increased so i stopped the meds nd took aloepathic meds to normalize same.

now, i feel my heartbeat most of the day, maybe its due to weakness. itching is still there and marks are dark but the edges getting reddish and bulgy.

the marks are not changing much since long time, do i need to wait more ?
 
fizspace 4 years ago
marks will take time to go period cannot be specified.

are you having ferrum phos 6x or have discontinued with it?
 
anuj srivastava 4 years ago
i discontinued ferrum phos as itching was too much and marks edges were getting red
 
fizspace 4 years ago
have bio combination 20 for a week , three times a day and give a feed back after 7 days
 
anuj srivastava 4 years ago
after taking bc20 for a week, marks are dry and itchy, edges of marks are red. motions are 4-5 times a day.
 
fizspace 4 years ago
continue for a week more pls.
 
anuj srivastava 4 years ago
i have stopped the meds as i m feeling too weak, after every motion weakness increases

your meds have worked greatly in relieving my stomach problems and minimizing seasonal allergies. fungal infection marks disappeared from the inner thighs after medication but they appeared on the hips and since then they are covering more and more area with a lot of itching. now they have come up to my waist and i am very worried.

its around 16 months since i am under your guidance and i really want to end having any medicines. please advice

i feel my stomach is good now, its just the infection on skin which is not leaving.
 
fizspace 4 years ago
skin problems specially fungal infection if not treated at the earliest stage , and if supressed by allopathy--ointment application is very difficult to get rid of and may take a very long time .

i suggest you continue having bio 20 ones a day.

you must start some physical exercise also like walking 5 km per day,and eat light food.

if you can watch baba ramdevs breathing exercises on aastha or get hold of his cd on PRANAYAM, start doing it , it energises the system and develops immunity.
 
anuj srivastava 4 years ago
thanks for detailed advice

for marks, can i use calendula powder ? a friend of mine used it over fungal infection and it cured his skin.
 
fizspace 4 years ago
i cannot comment on the use of calemdula powder you can try it.
 
anuj srivastava 4 years ago
after around a month without medicines, my marks are less and less itchy too. i started taking few almonds in morning which are dipped in water overnight and peeled before eating. headaches are not anymore.

i also started a cup of milk everyday.

i take bc 20 ones a day

my eyesight is weakening, i don't know why its happening, also my hairs are getting thinner and thinner and falling off easily.

also, i thought it will cure but my urine dribbling problem is not solved. I still get few drops of urine after urinating with a light pressure.
 
fizspace 4 years ago
I have been under Anuj Srivastava's guidance but he stopped replying to me since last october.

Can somebody guide me further

as per my last post in October 2015, my marks are less and less itchy too but marks are still there. I was having headaches and neck pains and after getting checked for lipid profile, i found my ldl and triglycerides on high side. I took some unani medicines to lower same and now i am fine.

i take a cup of milk everyday but my motions are usually loose. Motions are loose since i started taking homeopathic medicines.

my eyesight is weakening and there are dark circles around my eyes as i work on computer for 6-7 hours a day. my hairs are getting thinner and thinner and falling off easily and recently i noticed less hair patches on the back of my head so i am taking adven jaborandi hair oil which is helping a little.

also, i thought the whole treatment will cure my urine dribbling problem but it is still not solved. I still get few drops of urine after urinating with a light pressure.
 
fizspace 4 years ago
awaiting for help
 
fizspace 4 years ago
I recently took Joe's arnica remedy but it started acidity and he advised me Nat phos which didn;t help much. I have stopped arnica but acidity is not lowering. Also, I have got few bald round patches in my beard. I took his remedy for my myopia and hair fall. I asked him for further prescription but he stopped responding to my posts and deleted my posts on his website.
 
fizspace 4 years ago
Please take phosphorus 200 twice a day for 3 days and see how that affects over 10 days.
 
kadwa 4 years ago
I did not receive any response in my in box hence did not respond other wise there was no reason for me to leave you mid way.

Have you taken phos as advised and how has it affected.

What is the problem as of now can you elaborate a bit pls.
 
anuj srivastava 4 years ago
Thanks for replying to my post.

#kadwa - I already took phosphorus 200 a week ago, 2 drops in some water 3 doses as you advised in other thread. At that moment, I felt too much thirst. I am also applying oil given to me by a unani doctor (hakeem) on the bald patches. Only yesterday, my wife saw few tiny hairs growing on the marks. Shall I take more phos 200 doses ?

#anuj - You helped me a lot recovering from fungal infection and made my faith strong in homeopathy. As advised above, I don't know if its phos or the oil which is working but bald patches are recovering very slowly.

My other problem is acidity, which occured after taking Joe Livera Arnica wet dose. I already stopped it but the acidity keeps troubling me whole day. He calls it GERD.

Also, few months back, my BP was getting high so I got lipid profile which showed ldl and triglycerides on high side. My hairs on the back of head, near the neck also got less during past few months. Eyesight is weak. Motions are always loose.
 
fizspace 4 years ago
Have in addition to Phos ,Ipecac 30 and bio combination 25, 5pills/tabs of each three times a day.
And give a feed back after 4 days.
Phos has aided in curing alopecia in one of my patients.

I am not getting your OR others replies in this forum in my mail id .Not aware why?
[message edited by anuj srivastava on Tue, 24 May 2016 11:11:42 UTC]
 
anuj srivastava 4 years ago
How do I take ipecac 30 ? I have same in liquid form.

Regarding replies, i too don't receive same. Maybe you need to go to Edit your profile link and then View threads and subscriptions. There you will find options to tick "Notify when answered".
 
fizspace 4 years ago
Have two drops in an ounce of water three times a day.

I had gone to my profile today .The option is enabled but am not receiving any mails.
 
anuj srivastava 4 years ago
I have taken 4 doses of phos 200 till now. Since yesterday, i am having headache and pain at the back of head, pain over eyes, seems sinus effect with mucous dropping in throat. I checked my BP and it is fluctuating with heavy and rapid heart beat, BP is 145/90

Acidity is less than before
[message edited by fizspace on Thu, 26 May 2016 12:45:26 UTC]
 
fizspace 4 years ago
I have taken Crataegus Q 10 drops thrice a day and now my BP and headache is better.

Current condition is, acidity is very minor. Heart beat is heavy and I feel is most of the day. One more thing, when I took phos 200 3 doses, I had night fall on 2 consecutive nights. Now, when I took same again, I again had nightfall without any dreams or thoughts.

Also, I never took ipecac as advised by you because ipecac was not available with store so now i got it.
[message edited by fizspace on Sat, 28 May 2016 04:42:46 UTC]
 
fizspace 4 years ago
i am taking ipecac thrice a day. headache is there and rapid heartbeat. shall i take craetegus q too ? I also find my eyes sticky, is that due to sinus effect ?

also, the bald marks on beard are still present
[message edited by fizspace on Tue, 31 May 2016 06:23:37 UTC]
 
fizspace 4 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.